# SDR SWAA060448

- Difficulty date: February 6, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 58,173 hours, 53,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546529
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BELTFRAME CRACKED AT BS 500B, STR 21L.  REPAIRED BELTFRAME PER SWA EA.
